Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Skin Problems
May 1, 2008

I started taking HIV tratment 5 years ago. I was initially on Trivizir and Viramune. Am now on Trivizir only twice a day. My CD4 count has risen from 17 from the time of diagnosis to 314. I now suffer from skin problems, i get itchy dry spots which are sort of circular and look fungal. My doctor has trreated me with sporivex with no success. Could this be a cancer? do I need to request for a biopsy? One lesion has turned black.

Response from Dr. Frascino

Hello,

I would suggest two things:

1. See an HIV-knowledgeable dermatologist for an evaluation of your skin problems. This is not the sort of problem I can diagnose over the Internet.

2. I would recommend a switch in your antiretroviral therapy. "Trizivir only" is not considered to be an optimal (or even recommended) therapy on its own! You might consider getting a second opinion from another HIV specialist if your current doctor is reluctant to consider a change.

Dr. Bob


Previous
Imusil Introvenously (THE CURE FOR AIDS)
Next
East of Asia and still concern

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement